Access count of this item: 272

Files in This Item:
File Description SizeFormat 
0609-14.pdf1.14 MBAdobe PDFView/Open
Title: 高次元の分岐について(代数的K-理論と代数的整数論)
Authors: 加藤, 和也  KAKEN_name
Author's alias: Kato, Kazuya
Issue Date: Feb-1987
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 609
Start page: 154
End page: 174
URI: http://hdl.handle.net/2433/99726
Appears in Collections:Algebraic K-Theory and Algebraic Number Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.